# SDR C2XA11CL216

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145XR
- Aircraft serial: 145628
- Aircraft time: 19,280 hours, 15,255 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203577
- Condition: Intermittent
- Location: Lavatory
- Part time: 19,254 hours, 15,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING CAME ON FOR 15 SECONDS DURING FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE SENSOR.  OPERATIONAL CHECKS WERE GOOD.
